MAUDE Adverse Event Report: BECKMAN COULTER IRELAND INC UNICEL DXH 520 HEMATOLOGY INSTRUMENT; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER IRELAND INC UNICEL DXH 520 HEMATOLOGY INSTRUMENT; COUNTER, DIFFERENTIAL CELL
Model Number TN,DXH 520 CP HEMATOLOGY INSTRUMENT
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was not provided by the customer.The field service engineer (fse) was on site and confirmed what the customer reported.The fse suspected that the vacuum line from the syringe was pinched.To resolve the issue the fse flushed the vacuum line and wbc filter.Bec internal identifier - case (b)(4).
 
Event or Problem Description
The customer reported getting erroneous platelet (plt) results on a patient sample and intermittent syringe vacuum errors on their dxh 520 hematology instrument.Customer stated they have gotten the syringe vacuum error several times in the past month.Customer reported that they had one sample that was not giving the correct results on plt.The customer said the sample gave a result of 483 and when rerun resulted in 2353.The sample was sent to a reference laboratory and the result was consistent for the patient and considered correct.The results from the dxh 520 were not reported out of the laboratory.The customer reported that the dxh 520 had generated abnormal diff, cellular interference, and large cell messages.It could not be confirmed if both of the runs generated messages.Patient data was requested but has not been provided.The customer lab said that the initial complainant has the information and will be out of the office for several weeks.There was no impact or change to patient treatment as a result of this event.

Brand Name
UNICEL DXH 520 HEMATOLOGY INSTRUMENT
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER IRELAND INC
lismeehan
o¿callaghan¿s mills
co. clare
EI 
MDR Report Key11636161
Report Number1061932-2021-00057
Device Sequence Number19632407
Product Code GKZ
UDI-Device Identifier15099590679781
UDI-Public(01)15099590679781(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K181475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN,DXH 520 CP HEMATOLOGY INSTRUMENT
Device Catalogue NumberB40602
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2021
Initial Report FDA Received Date04/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1